# SDR HALA20240403018

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 32,942 hours, 76,651 cycles
- Engine: Rroyce BR700715A130
- Engine time: 30,348 hours, 70,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT DECK CREW AND CABIN HEARD 2 LOUD POPS. ENG LEFT COMPRESSOR STALL ALERT CAME ON. CREW FOLLOWED QRH CHECKLIST, LEFT ENGINE WAS SHUT DOWN. ENG GAUGES SHOWED ERRATIC INDICATIONS. TGT WENT TO 940. REMOVED #1 ENG PER TC E1128-717-72-003-REMOVAL. INSTALLED #1 ENG PER TC E1128-717-72-003-INSTALL. OPS CK LEAK CK GOOD. OK FOR SVC.
